# SDR CA040924001

- Difficulty date: September 18, 2004
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Airbus A310-304
- Aircraft time: 38,256 hours
- Engine: Ge CF680C2A5
- System (JASC): 2120 · Air Distribution System
- Part: Vapor Barrier
- Part number: A28110280000
- Condition: Damaged
- Location: Lt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING INVEST OF A PNEUMATIC LEAK AT LT A/C PACK DISCHARGE DUCT HEAT EXCHANGER CONNECTOR, FUEL VAPOR BARRIERS FOUND DAMAGED ABOVE THIS AREA.  METAL FUEL VAPOR BARRIER HAD DAMAGE OF APPROX 2 SQ FT.  FIBER FUEL VAPOR BARRIER PUNCTURED 2 SQ. IN.  FUEL VAPOR BARRIER REPLACED & PNEUMATIC DUCT COUPLING ALSO REPLACED.  FIBER FUEL VAPOR BARRIER REPAIRED IAW MM.  A FLEET CAMPAIGN IN PROGRESS TO REPLACE ALL COUPLINGS IN A/C BAY AREA BUT ACRFT HAD NOT YET BEEN DONE.  UNABLE TO DETERMINE IF FUEL VAPOR BARRIER DAMAGE CAUSED BY PNEUMATIC LEAK AT HEAT EXCHANGER COUPLING.  A VISUAL INSPECT OF BARRIERS CARRIED OUT IN 08/04 DURING ROUTINE A-CHECK & NO FAULT NOTICED. AIRBUS CONTACTED & ASSIST REQUESTED IN EVAL OF FAILURE.
